Ask Erowid

Ask a Question


Find an answer:

View By Category

Search Ask Erowid
Search Vaults


Enter a keyword in the search field above to look up a question or answer on a specific topic.

Off-Site Psychoactive Question Resources
  Ask Dr Shulgin

Resources at Erowid
  Plants & Drugs
  Freedom & Law
  Mind & Spirit
  Arts & Sciences
  Library / Bookstore
  What's New
  About Erowid
  .
Q: I have a friend that when he accidently ingests GHB or GBL his hands and feet swell up and an oily substance oozes from his forehead and hands. I have never heard of this reaction and am afraid he may be hurting himself. Have you heard of this before?

A: We have not heard of this reaction to GHB, but it doesn't sound very good. It sounds possible that your friend is experiencing an allergic reaction to GHB. You might suggest to him that he try using an over-the-counter non-drowsy anti-histamine such as chlor-pheneramine maleate (chlor-trimeton) to see if that reduces the negative effects. When first mixing any substances like this make sure to try low dosages of each in case there's any unwanted interactions. If anti-histamines don't reduce the swelling and oily oozing we would recommend ceasing use of GHB. A reaction like this is not healthy and suggests it's not the best substance for your friend.



peace,

fire

Asked By : David
Answered By : fire
Published Date : 12 / 21 / 1999
Last Edited Date : 12 / 21 / 1999
Question ID : 86

Categories: [ GHB ]



Ask Erowid v1.7 - Jul, 2005

(content and html © the Vaults of Erowid. Please ask permission before publicly reproducing.)